Table of Contents
Journal of Gravity
Volume 2014, Article ID 420123, 13 pages
http://dx.doi.org/10.1155/2014/420123
Research Article

Derivation of Field Equations in Space with the Geometric Structure Generated by Metric and Torsion

Yu. A. Mitropolsky Department, International Mathematical Center. JO Mitropolsky, Kiev 01601, Ukraine

Received 21 August 2014; Revised 29 October 2014; Accepted 29 October 2014; Published 11 December 2014

Academic Editor: Kazuharu Bamba

Copyright © 2014 Nikolay Yaremenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nikolay Yaremenko, “Derivation of Field Equations in Space with the Geometric Structure Generated by Metric and Torsion,” Journal of Gravity, vol. 2014, Article ID 420123, 13 pages, 2014. https://doi.org/10.1155/2014/420123.